Does either of them, cilnidipine or febuxostat or Bisoprolol lead to severe headache?

2 Likes

LikeAnswersShare

BISOPROLOL .. CAUSES.. HEADACHE.. DIZZINESS.. CONSTIPATION.. IN .. SOME CASES.. NEED'S.. SYMPTOMATIC T/T..

Thank you doctor
0

View 1 other reply

I've had patients with headaches after starting metoprolol and Bisoprolol, usually during the first few weeks of initiating the drug. Haven't seen one with cilnidipine and febuxostat.

Valuable opinion
0

No clinical evidence of such symptoms though theoretically betablokers induced headache is there.

Thank you doctor
1

The main side effects of bisoprolol are feeling dizzy or sick, headaches, cold hands or feet, constipation or diarrhoea – these are usually mild and shortlived.

for headache in Ayurveda, Shirahshiladi vati, Shunthi dhanyak fant, sanshamni vati, useful

I have not come across with this symptom May be bisoprolol as suggested by colleagues

Thanx dr Sandeep Ghodekar
0

Yes in some individuals

All thses three may cause head ach Dizziness

Yes in some cases. Not with clinidipine.

Beta blockers may cause dizziness in some patients..

Thank you doctor
0
Load more answers

Diseases Related to Discussion

Diarrhoea
Constipation

Cases that would interest you